# SDR DALA2016091206566

- Difficulty date: September 11, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNELS ON GENERATION FLOOR PANELS NR 541F, 927A, 465A.  FLOOR PANEL WERE REPAIR FOR CRACKS IAW SRM 53-05, FIG 131.
